Acta Mathematica

Zeros of the derivatives of the Riemann zeta-function

Norman Levinson and H. L. Montgomery

Full-text: Open access

Note

Supported in part by NSF Grant P 22928.

Note

Supported in part by NSF GP 38615.

Article information

Source
Acta Math., Volume 133 (1974), 49-65.

Dates
Received: 17 October 1973
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889821

Digital Object Identifier
doi:10.1007/BF02392141

Mathematical Reviews number (MathSciNet)
MR417074

Zentralblatt MATH identifier
0287.10025

Rights
1974 © Almqvist & Wiksell

Citation

Levinson, Norman; Montgomery, H. L. Zeros of the derivatives of the Riemann zeta-function. Acta Math. 133 (1974), 49--65. doi:10.1007/BF02392141. https://projecteuclid.org/euclid.acta/1485889821


Export citation

References

  • Berndt, B. C., The number of zeros for ζk(s). J. London Math. Soc., 2 (1970), 577–580.
  • Levinson, N., Gap and Density Theorems. Am. Math. Soc. Colloq. Publ. Vol. 26, 1940.
  • Selberg, A., The zeros of Riemann's zeta-function. Skr. Norske Vid.-Akad. Oslo, (1942) no. 10.
  • Selberg, A., Contributions to the theory of the Riemann zeta-function. Arch. Math. og Naturvid. Oslo, 48 (1946) no. 5.
  • Speiser, A., Geometrisches zur Riemannschen Zetafunktion. Math. Ann., 110 (1934), 514–521.
  • Spira, R., Zero-free regions of ζk(s). J. London Math. Soc., 40 (1965), 677–682.
  • —, Another zero-free region for ζ(s). Proc. Amer. Math. Soc., 26 (1970), 246–247.
  • —, Zeros of ξ′(s) in the critical strip. Proc. Amer. Math. Soc., 35 (1972), 59–60.
  • —, Zeros of ξ′(s) and the Riemann hypothesis. Illinois J. Math., 17 (1973), 147–152.
  • Titchmarsh, E. C., The theory of the Riemann zeta-function. Oxford 1951.